# SDR FDEA200901070065

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005132ZF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 132 ZF IS BROKEN.  REPAIRED FWD CARGO COMPARTMENT FLOORBOARD 132 ZF IAW DWG SRZ25-005, REV "G".
